Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Anxiety, arm numnbness, low blood pressure, nausea, fatigue. Taking Xannex medication. Causes for symptoms?

I was wondering what would be the cause of my symptoms I ve been having for about a week now. I was diagnosed with anxiety , and am currently taking 0.25 Xannex .. I have a doctors appt. tomorrow, but figured I d ask you guys now considering my symptoms feel worse today then any other day. SYMPTOMS : Numbness from my hands to the very top of my arms on both sides. Low Blood Pressure yesterday it was 89/71 and today its 100/73. I feel tired all the time. And this morning I feel nauseous. I work for a pharmaceutical company, and my job is not easy, because I have to use my arms. I am tired on the jobs, and its stressful to me while these symptoms have accrued. Please tell me what I should do?
Asked On : Thu, 14 Jun 2012
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Sexologist 's  Response
Hi
All your symptoms like numbness in hands, low blood pressure , tiredness, nausea and your feeling that job is stressful point towards anxiety. Is it present only for 1 week and you were perfectly fine before that or the problem has worsened in the last week? If it is present only for the last i week, there could be some issues worrying you for which you should consult somebody you confide in or else professional help from a psychiatrist. Whatever, this problem should soon be over and you will be fine.
Best wishes
Answered: Fri, 15 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor